MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 NEUT 32IDX54OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 NEUT 32IDX54OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-32-454
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 09/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had her hip replaced in 2007 by dr.(b)(6).The patient did well until recently when she had dislocated her hip multiple times and had to have it reduced in the er.The exact date of the primary surgery is unknown, the exact dates of dislocations are unknown.The surgeon explanted a 54 + 4 neutral marathon liner and a 32mm + 3 metal srom hip ball to treat recurrent dislocations and joint instability.A new 36mm + 4 10 degree 54mm liner and a 36mm + 9 ceramic srom hip ball were implanted.Doi: 2007.Dor: (b)(6) 2020; affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H10 additional narrative: added: d4 lot number.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
PINN MAR +4 NEUT 32IDX54OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10547403
Report Number1818910-2020-20348
Device Sequence Number11649192
Product Code LPH
UDI-Device Identifier10603295014348
UDI-Public10603295014348
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1219-32-454
Device Catalogue Number121932454
Device Lot NumberXD2DJ1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer09/03/2020
10/27/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date09/17/2020
10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN MAR +4 NEUT 32IDX54OD; PINNACLE CUP; S-ROM HEAD FEMORAL COCR 32+3; SROM SLEEVE; SROM STEM; PINN MAR +4 NEUT 32IDX54OD; PINNACLE CUP; S-ROM HEAD FEMORAL COCR 32+3; SROM SLEEVE; SROM STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight60